# SDR SWIA202055041

- Difficulty date: November 12, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 280 BULKHEAD ON LEFT HAND SIDE OF ENTRANCE TO FLIGHT DECK AT STR 2L (TOP), FOUND BRACKET TO BE HEAVILY CORRODED, MARKED WITH ORANGE TAPE.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED NEW ANGLE PN NR 600-34017-569 & ANLGE DOUBLER PLATE 600-34017-567, IAW CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
